MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 36 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 36 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136552100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374); Test Result (2695); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Ppf and sticker sheets record received.Ppf alleges dislocation, infection and elevated metal ions.Doi: (b)(6) 2011 - dor: (b)(6) 2013, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ASPHERE M SPEC 12/14 36 +5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8381716
Report Number1818910-2019-86173
Device Sequence Number1163151
Product Code JDI
UDI-Device Identifier10603295033943
UDI-Public10603295033943
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2016
Device Catalogue Number136552100
Device Lot Number3276578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;